# SDR CA990224012

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 745581A
- Condition: Loose
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OPERATOR REPORTED FLAPS JAMMED AT 4 DEGREES.  FOUND THE LEFT SECONDARY CABLE TWISTED WITH ONE STRAND LOOSE JAMMING THE CABLE IN THE SLEEVE.
